# SDR ASAA2015042011439

- Difficulty date: April 20, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,325 hours, 9,309 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL ON CLIMBOUT.  VTK DISPLAYED ON CAPT MAP.  PERFORMED QRH PROCEDURE AND RESTORED DUAL FMC OPERATION AFTER 1 MINUTE.  ACFT GROUNDED.  NO HISTORY- LAST LEG LOGGED PGM FAULT.  LEFT FMC CURRENT STATUS AND FMC BITE OPS NORMAL REF FIM 34-61 TASK 801. GROUND VERIFICATION NORMAL.
